Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Swelling on face, throat, hands and feet. Chills and palpitations. Allergy?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I think I am having an allergic reaction. My hands and feet have been swellling on it off for a couple days. Now my face and throat are swelling. I am studying in china for 1 month and have been here two weeks. I have chills and my heart races, but I can't tell if thats because I'm scared
Posted Sat, 7 Jul 2012 in General Health
Answered by Dr. Sree Gouri SR 1 hour later
thanks for the query,

as allergic reactions will appear instantly your findings may not be because of that.

the other possible causes are,

-anemia: anemia can present with generalized edema and increased heart beat,

-hypoprotenemia: can also lead to generalized edema,

-renal causes: disturbance in the function of kidney can lead to progressive edema from eyelids to peripheries then central,

-cardiac causes: can also lead to generalized edema,

so you don't neglect this, discuss the problem with your elders and take their help,
visit local physician as early as possible to find out the cause and take treatment.

Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor